Alert archive / West Virginia / Flash Flood Warnings in 2013

Flash Flood Warning 59, NWS Charleston, WV

September 20, 2013Nicholas County, West Virginia

NWS Charleston, WV issued this flash flood warning at Sep 20, 2013, 6:19 AM EDT for Nicholas County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2013, 6:19 AM EDT (10:19 UTC)
Expired
Sep 20, 2013, 9:15 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Nicholas County, WV

The radar

The Charleston,WV radar (KRLX), 68 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 7:45 AM EDTFLASH FLOOD2 W Kesslers Cross Lane, WVRTE 129 AND BACKUS BRANCH RD ARE UNDER WATER NEAR POE
Sep 20, 8:08 AM EDTFLASH FLOOD2 Nw Kesslers Cross Lan, WVLAUREL CREEK IS OUT OF ITS BANKS NEAR POE WV AND IS COVERING BRIDGES AND ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 10.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2013-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2013-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WGUS51 KRLX 201019
FFWRLX
WVC067-201315-
/O.NEW.KRLX.FF.W.0059.130920T1019Z-130920T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
619 AM EDT FRI SEP 20 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NICHOLAS COUNTY IN WEST VIRGINIA...

* UNTIL 915 AM EDT

* AT 609 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FALLING FROM SHOWERS MOVING OVER THE SAME LOCATIONS 
WEST OF SUMMERSVILLE...NEAR THE COMMUNITIES OF DRENNAN AND KESSLERS 
CROSS LANES. RADAR ESTIMATES 2 TO 2.5 INCHES OF RAIN HAS FALLEN. AN 
ADDITIONAL HALF INCH TO INCH OF RAIN IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PETERS 
CREEK...LINE CREEK...AND RIGHT FORK LINE CREEK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING 
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3821 8080 3815 8091 3818 8095 3819 8095
      3819 8094 3822 8098 3822 8101 3831 8112
      3836 8102

$$

30
2 follow-up statements
352 
WGUS71 KRLX 201147
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 AM EDT FRI SEP 20 2013

WVC067-201315-
/O.CON.KRLX.FF.W.0059.000000T0000Z-130920T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-
747 AM EDT FRI SEP 20 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR
CENTRAL NICHOLAS COUNTY...

AT 733 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
THE WARNED AREA. NICHOLAS COUNTY 911 CENTER REPORTED THAT HIGH WATER 
WAS OCCURRING IN MANY AREAS OF SOUTHERN NICHOLAS COUNTY. ALSO... 
BACKUS BRANCH ROAD WAS FLOODED IN POE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KESSLERS
CROSS LANES AND DRENNAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...LINE 
CREEK...PETERS CREEK...AND RIGHT FORK LINE CREEK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3821 8080 3815 8091 3818 8095 3819 8095
      3819 8094 3822 8098 3822 8101 3831 8112
      3836 8102

$$

13
358 
WGUS71 KRLX 201315
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
915 AM EDT FRI SEP 20 2013

WVC067-201323-
/O.EXP.KRLX.FF.W.0059.000000T0000Z-130920T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-
915 AM EDT FRI SEP 20 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 AM EDT FOR CENTRAL
NICHOLAS COUNTY...

HEAVY RAIN HAS MOVED OUT OF THE AREA...AND NO ADDITIONAL HEAVY RAIN 
IS ANTICIPATED THROUGH THIS MORNING.  THEREFORE...THE FLASH FLOOD 
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STREAMS AND 
CREEKS HAVE BEGUN TO RECEDE....THOUGH SOME RESIDUAL WATER REMAINED 
IN LOW SPOTS ON SOME ROADS.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3821 8080 3815 8091 3818 8095 3819 8095
      3819 8094 3822 8098 3822 8101 3831 8112
      3836 8102

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 3:15 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Sep 20, 3:15 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
315 AM EDT FRI SEP 20 2013

.SYNOPSIS...
WARM FRONT LIFTS TO OUR NORTH TODAY. COLD FRONT PASSES SATURDAY.
HIGH PRESSURE SUNDAY INTO TUESDAY WITH DRIER AIR.

&&

.NEAR TERM /THROUGH TONIGHT/...
MDLS SEEM TO HAVE A GOOD HANDLE ON CURRENT AREA OF SHRA BREAKING OUT
ACROSS THE LOWLANDS AND PORTIONS OF THE MTNS AS OF 06Z. SEEMS TO
BE TIED TO SOME MID LVL FORCING AND LLVL DEFORMATION AXIS. ELECTED
TO ROLL WITH COVERAGE THRU MORNING PER SCT WORDING AMID CHC POPS
AS THIS GRADUALLY SLIDES OFF TO E. MAY SEE ANOTHER BAND OF ISOLD TO
SCT SHRA AHEAD OF ACTUAL WARM FRONT WHICH TREKS NE ACROSS AREA THIS
MORNING. WITH SHOWALTERS ARND 0C...ALLOWED FOR A RUMBLE OF THUNDER
PREDAWN. DIFFICULT TO PIN DOWN PCPN CHC LATER TDY. THERE DOES SEEM
TO BE SOME AGREEMENT ON VORT LOBE PASSING THRU THIS AFTN AS UPR
RIDGE BRIEFLY TRIES TO FLEX ITS MUSCLE THRU TN VALLEY AND INTO KY.
WILL CARRY SOME CHC POPS EVERYWHERE THIS AFTN WITH PERHAPS
BETTER COVERAGE ACROSS THE C LOWLANDS TO I79 CORRIDOR. EXPECT LOW
STRATUS TO LIFT BY MID MORNING WITH SOME PEAKS OF SUN ACROSS NE
KY/SW VA. AS HEIGHTS BUILD NE INTO AREA AND WARM FRONT MOVES
ACROSS...EXPECT MORE IN THE WAY OF SUN TO BE REALIZED AT LEAST
ACROSS SE OH AND W LOWLANDS.

AMPLIFYING UPR TROF WILL DIG SE INTO GREAT LAKES AND UPR MIDWEST
TONIGHT WITH STRONG COLD FRONT MARCHING E TOWARD AREA.
NAM/SREF/GEM ARE ON FASTER SIDE OF ENVELOPE WITH GFS SOMEWHAT
SLOWER WITH COLD FRONT. CULPRIT APPEARS TO BE SFC WAVE DEPICTED BY
ALL MDLS TO DEVELOP ALONG FRONT WITH GFS TAKING THIS WAVE RIGHT
ACROSS CWA SAT MORNING AS NAM TAKES S OF AREA. INCLINED TO ROLL
CLOSER TO GFS SOLUTION GIVEN STRONG JET DYNAMICS FROM THIS
AMPLIFIED TROF. THUS BELIEVE FRONT WILL TRY TO SLOW DOWN ONCE INTO
CWA WITH DELAY FROPA ABOUT 6 HRS COMPARED TO FASTER NAM/SREF/GEM.
HAVE CATEGORICAL POPS INTO LOWLANDS PREDAWN. GIVEN AFOREMENTIONED
STRENGTH OF JET STREAK AND GOOD LLVL MOISTURE FLUX...KEPT HVY RA
WORDING FROM PREV SHIFT. AS FOR THUNDER...DESPITE LACK OF SFC
INSTABILITY...STRONG DYNAMICS WARRANT KEEPING THUNDER CHC IN ALONG
AND AHEAD OF FRONT.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
SOME TIMING DIFFERENCES WITH THE COLD FRONT ON SATURDAY. WITHOUT A
CLEAR REASON TO PICK ONE SET OF MODELS OVER THE OTHER...WILL STAY
CLOSE TO CURRENT FORECAST ON TIMING. ALTHOUGH TIMING IS
UNCERTAIN...FRONT IS FAIRLY VIGOROUS...SO WILL RAISE POPS.

MODELS SHOWING SOME UPSLOPE LIFT AND LAKE EFFECT MOISTURE IN THE
NORTHERN MOUNTAINS SATURDAY NIGHT...SO WILL LINGER POPS UNTIL
MOISTURE GETS TOO THIN.

HIGH PRESSURE THEN BUILDS IN SUNDAY AND REMAINS INTO TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
DRY PATTERN WITH COOL NIGHTS AND COMFORTABLE DAYS...WITH WARMER
AFTERNOON READINGS BY DAY 6 AND DAY 7.

SOME LIMITED MOISTURE SNEAKS WEST AND NORTHWEST...FROM THE
SOUTHEAST...INTO OUR SOUTHERN COUNTIES AND EASTERN KENTUCKY
TUESDAY NIGHT AND WEDNESDAY...BUT CURRENTLY WILL KEEP POPS AOB 14
PERCENT.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
LOW CONFIDENCE AVIATION FCST THIS MORNING. A HODGE PODGE OF FLIGHT
CONDITIONS EXIST ACROSS AREA AT 06Z...WITH MVFR/IFR STRATUS TRYING
TO WIN OUT COMPARED TO FG. WITH WINDS 15 TO 20 KTS ARND
H925...THINK THIS TREND SHOULD HOLD SAVE FOR PERHAPS SOME IFR VSBY
LOWLANDS. HAVE VCSH IN TAFS NEXT SEVERAL HRS KCRW TO MTN SITES
WITH RADAR SHOWING SHRA MOVING E.

ANY LOW STRATUS/FG WILL LIFT BY MID MORNING. WARM FRONT TO CROSS
THIS MORNING WITH PERHAPS ANOTHER BAND OF SHRA WITH IT. HARD TO
FIGURE SHRA/CONVECTION CHC THIS AFTN BUT A VORT LOBE PASSING THRU
MAY SPARK SOME AFTN CONVECTION ACROSS THE LOWLANDS AND INTO MTNS.
OTHERWISE SCT TO BKN LOW END VFR CIGS AMID SW FLOW.

STRONG COLD FRONT APPROACHES AFTER 06Z WITH AN AREA OF MOD TO HVY
RA EXPECTED WITH IT BY 12Z...WITH WIDESPREAD IFR CONDITIONS
EXPECTED.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: DEVELOPMENT OF FOG AND/OR LOW CIGS THROUGH
MORNING MAY VARY FROM CURRENT FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              FRI 09/20/13
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  L    L    L    L    L    L    L    M    H    M    M    M
HTS CONSISTENCY  L    L    L    L    L    L    L    H    H    H    H    H
BKW CONSISTENCY  L    L    L    L    L    H    M    M    H    H    M    M
EKN CONSISTENCY  L    L    L    L    L    L    M    M    H    H    M    M
PKB CONSISTENCY  L    L    L    L    L    L    M    H    H    M    M    M
CKB CONSISTENCY  L    L    L    L    L    L    L    H    H    H    M    M

AFTER 06Z SATURDAY...
IFR POSSIBLE IN DENSE RIVER VALLEY FOG EARLY MONDAY AND TUESDAY
MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...RPY
LONG TERM...KTB
AVIATION...30
Hazardous weather outlook, Sep 20, 2:51 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
251 AM EDT FRI SEP 20 2013

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-210700-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
251 AM EDT FRI SEP 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 20, 4:24 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
424 AM EDT FRI SEP 20 2013

WVZ037-200930-
NICHOLAS WV-
424 AM EDT FRI SEP 20 2013

...THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS
ISSUED A SPECIAL WEATHER STATEMENT FOR NICHOLAS COUNTY IN WEST
VIRGINIA...

AT 412 AM EDT...MODERATE TO HEAVY RAINFALL WAS OCCURRING ACROSS
WESTERN AND SOUTHERN NICHOLAS COUNTY...AS A RESULT OF SHOWERS MOVING
ACROSS THE SAME LOCATIONS.

ONE TO TWO INCHES OF RAIN CAN BE EXPECTED ACROSS WESTERN AND
SOUTHERN NICHOLAS COUNTY OVER THE NEXT HOUR BEFORE THE DOWNPOURS
MOVE EAST. THIS WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND
STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3808 8070 3808 8077 3820 8096 3822 8098
      3822 8100 3825 8105 3833 8095 3815 8060

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 4:24 AM EDTSpecial Weather StatementRLXNicholas66 min
Sep 20, 7:36 AM EDTFlash Flood WarningRLXFayette, Nicholas3 hr
Sep 20, 10:08 AM EDTSpecial Weather StatementRLXWebster52 min
Sep 20, 12:45 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Lewis, Pocahontas, Randolph, Taylor and 2 more90 min
Sep 20, 2:03 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more26 hr

Nearby

Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.